PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
以下是对 J APPROX THEORY 杂志介绍 收藏
缩写名/全名
J APPROX THEORY
JOURNAL OF APPROXIMATION THEORY
ISSN号 0021-9045
研究方向 数学-数学
影响因子 2015:0.921, 2016:0.931, 2017:0.939, 2018:1.022, 2019:0.825,
出版国家 UNITED STATES
出版周期 Monthly
年文章数 70
出版年份 0
是否OA No
审稿周期(仅供参考) 较慢,6-12周
录用比例 容易
投稿链接 http://ees.elsevier.com/jat/default.asp?acw=1
投稿官网 http://www.journals.elsevier.com/journal-of-approximation-theory/
h-index 44
CiteScore
CiteScoreSJRSNIPCiteScore排名
1.110.8391.260
学科分区排名
大类:Mathematics
小类:Numerical Analysis
Q330 / 51
大类:Mathematics
小类:Analysis
Q146 / 135
大类:Mathematics
小类:General Mathematics
Q180 / 339
大类:Mathematics
小类:Applied Mathematics
Q1223 / 460

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0021-9045%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 3区3区3区
MATHEMATICS
数学
1区2区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区3区3区
MATHEMATICS
数学
3区2区3区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Probabilistic and average linear widths of weighted Sobolev spaces on the ball equipped with a Gaussian measure

Author: Heping Wang
Journal: JOURNAL OF APPROXIMATION THEORY, 2019, Vol., , DOI:10.1016/j.jat.2018.12.006
    DOI
2.Average case tractability of multivariate approximation with Gaussian kernels

Author: Jia Chen, Heping Wang
Journal: JOURNAL OF APPROXIMATION THEORY, 2018, Vol.239, 51-71, DOI:10.1016/j.jat.2018.11.001
    DOI
3.Asymptotic expansion of orthogonal polynomials via difference equations

Author: Xiao-Min Huang, Lihua Cao, Xiang-Sheng Wang
Journal: JOURNAL OF APPROXIMATION THEORY, 2018, Vol.239, 29-50, DOI:10.1016/j.jat.2018.10.002
    DOI
4.Relevant sampling in finitely generated shift-invariant spaces

Author: Hartmut Führ, Jun Xian
Journal: JOURNAL OF APPROXIMATION THEORY, 2018, Vol., , DOI:10.1016/j.jat.2018.09.009
    DOI
5.Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros

Author: Sergei Kalmykov, Béla Nagy
Journal: JOURNAL OF APPROXIMATION THEORY, 2018, Vol.226, 34-59, DOI:10.1016/j.jat.2017.11.006
    DOI
6.Hankel determinants for a singular complex weight and the first and third Painlev

Author: Yu-Qiu Zhao
Journal: Journal of Approximation Theory, 2016.
7.Plancherel

Author: Yu-Qiu Zhao
Journal: Journal of Approximation Theory, 2016.
8.On the norm of the OPED algorithm on the ball

Author: cnuwangk
Journal: JOURNAL OF APPROXIMATION THEORY, 2016.
9.On the norm of the OPED algorithm on the ball

Author: wanghp
Journal: JOURNAL OF APPROXIMATION THEORY, 2016.
10.The structure of a second-degree D-invariant subspace and its application in ideal interpolation

Author: sgzh
Journal: JOURNAL OF APPROXIMATION THEORY, 2016.
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY804.91
Publications Mathematiques de l IHES312.74
ANNALS OF MATHEMATICS984.74
Journal of Numerical Mathematics262.43
INVENTIONES MATHEMATICAE913.11
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY562.52
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS893.41
ACTA MATHEMATICA593.00
Advances in Difference Equations361.55
Iranian Journal of Fuzzy Systems211.28
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION233278
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS117673
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS109247
Communications in Nonlinear Science and Numerical Simulation103373
APPLIED MATHEMATICS LETTERS102802
COMPUTERS & MATHEMATICS WITH APPLICATIONS99404
MATHEMATICAL METHODS IN THE APPLIED SCIENCES82461
JOURNAL OF DIFFERENTIAL EQUATIONS65808
DISCRETE DYNAMICS IN NATURE AND SOCIETY61065
ADVANCES IN MATHEMATICS60978